# SDR DALA2014122106931

- Difficulty date: December 17, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 79,116 hours, 11,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT 4A.  MAINTENANCE FOUND CHARGER BAD AND REPLACED. SYSTEM OPS NORMAL.
